# SDR WRNA201312270016

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Engine: Pwa PW4460
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Condition: Broken
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW EXPERIENCED A SLAT DISAGREE INDICATION.  TOOK APPROPRIATE PECAUTIONS AN LANDED WITHOUT INCIDENT.  AFTER VISUAL INSPECTION BY MAINTENANCE, PROBLEM WAS FOUND TO BE BROKEN SLAT CABLES.   REPLACED SLAT CABLES, PERFORMED ADJUSTMENT AND RIGGED.  OPS CHECKED NORMAL.
